1 doctor weighed in:

That is not a regular side effect, and if the depression continues, and wonder if it is the amlodipine. Anyone else feel like this on this med?

1 doctor weighed in
Dr. Maureen Mays
Clinical Lipidology

In brief: Amlodipine

The question is written as though it following something - so i'm not sure if you're asking about depression with amlodipine.
Depression is more often associated with beta-blockers (atenolol, metoprolol, toprol, etc). It is not well documented with amlodipine or those in it's class. However, you should talk to your doctor and maybe try something else to see if it improves. See your doctor !

In brief: Amlodipine

The question is written as though it following something - so i'm not sure if you're asking about depression with amlodipine.
Depression is more often associated with beta-blockers (atenolol, metoprolol, toprol, etc). It is not well documented with amlodipine or those in it's class. However, you should talk to your doctor and maybe try something else to see if it improves. See your doctor !
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors